MAUDE Adverse Event Report: SYNTHES GMBH 1.6MM THREADED GUIDE WIRE TROCAR POINT 220MM; SCREW, FIXATION, BONE

SYNTHES GMBH 1.6MM THREADED GUIDE WIRE TROCAR POINT 220MM; SCREW, FIXATION, BONE
Catalog Number 02.226.000
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that guidewire ø1.6 w/thread-tip w/trocar l22 was involved in an intraoperative event.During the placement of a screw in the proximal tibia, two guide needles were used; one broke at the tip and remained inside the patient, while the other deteriorated during use.The broken fragment was not removed, as removal was considered to pose a risk of injury.The remaining fragments were returned in the instrument case.

Brand Name
1.6MM THREADED GUIDE WIRE TROCAR POINT 220MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BALSTHAL (CH)
dornacherstrasse 20
balsthal CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25149135
Report Number8030965-2026-04508
Device Sequence Number9396601
Product Code HWC
UDI-Device Identifier10886982057631
UDI-Public(01)10886982057631(10)77285P9
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K080943
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.226.000
Device Lot Number77285P9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale